The form of ferric ions in molten silicates
Doklady Akademii Nauk, Tome 150 (1963) no. 5, pp. 1094-1096
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1963_150_5_a37,
author = {S. K. Chuchmarev and O. A. Esin and \`E. A. Pastukhov},
title = {The form of ferric ions in molten silicates},
journal = {Doklady Akademii Nauk},
pages = {1094--1096},
year = {1963},
volume = {150},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1963_150_5_a37/}
}
S. K. Chuchmarev; O. A. Esin; È. A. Pastukhov. The form of ferric ions in molten silicates. Doklady Akademii Nauk, Tome 150 (1963) no. 5, pp. 1094-1096. http://geodesic.mathdoc.fr/item/DAN_1963_150_5_a37/